Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
evan

post accutane

For those who have taken Accutane, what has happened when your finished? I'm afraid im going to get really oily again, and I mean before Accutane I was really really oily. I only have less than one month left and it's going so well right now, but im afraid whats going to happen after I get off Accutane.

Share this post


Link to post
Share on other sites

Hey don't worry too much. My face was crystal clear until about 6 months after. I took it from Dec 03-May 04 and my face used to be covered, but now that I am breaking out more it isn't too bad. It is pretty manageable and I think it is just a normal breakout that a person can get. I am going to my dermatologist at the end of this month though to be prescribed something new. Most of my red marks are gone now too, so that is good.

Share this post


Link to post
Share on other sites

Bro, watch out.

I've been off Accutane 2 months and I can feel oil coming. I can -feel- it wanting to start bubbling up out of my sebacious glands. Soon my skin will be choked with grease again.

I'm dying here.

For those who have taken Accutane, what has happened when your finished? I'm afraid im going to get really oily again, and I mean before Accutane I was really really oily. I only have less than one month left and it's going so well right now, but im afraid whats going to happen after I get off Accutane.

Share this post


Link to post
Share on other sites
Bro, watch out.

I've been off Accutane 2 months and I can feel oil coming. I can -feel- it wanting to start bubbling up out of my sebacious glands. Soon my skin will be choked with grease again.

I'm dying here.

Agh, I am scared to get off of Accutane!!

Share this post


Link to post
Share on other sites

don't tip, i was on accutane before @120mg ed for 6months, 2years ago, you will still break out after accutane but not even close to what you had before....maybe a imp here or 2, and a occa. cyst

but all that can be greatly controlled by just retin-a after accutane

Share this post


Link to post
Share on other sites

Im not worried about breakouts, in fact my acne mainly consisted of a lot of oil and some cysts here and there. Now that im almost done accutane, my oil is completely gone and I just cant see it coming back. I like to feel my face now because it's smooth and not oily, but when it was all oily it was just nasty as hell. I think the only side effect of accutane that has really bothered me is dry eyes, some nosebleeds, and a load of red marks on my forehead, but other than that it has been great! Ive got less than half a month left, I just hope this doesnt go all to shit after I'm done.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×